Full Text: PDF
Volume 2, Issue 2, 31 August 2020, Pages 235-253
Abstract. In this paper, we prove Bregman common attractive point and Bregman common skew-attractive point theorems for a semitopological semigroup of Bregman type nonexpansive (not necessarily continuous) mappings acting on a closed convex subset of a Banach space . Our results propose the existence of Bregman common attractive points and Bregman common skew-attractive points for nonlinear mappings in a Banach space .
How to Cite this Article:
Laleh Eslamizadeh, Eskandar Naraghirad, Bregman common skew-attractive point theorems for semigroups of nonlinear mappings in Banach spaces, Appl. Set-Valued Anal. Optim. 2 (2020), 235-253.